# SDR AALA201610139018

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 5,567 hours, 2,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905730
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 5,559 hours, 2,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEARD A RUMBLING SOUND AND THEN THE SMELL OF SMOKE.  TURNED THE BLOWER SWITCH TO OVRD AND NOISE AND SMOKE BOTH CLEARED.  REMOVED AND REPLACED EXTRACT/BLOWER FAN 20HQ PER AMM TASK 21-26-51-400-001A.  PERFORMED AN OPERATIONAL CHECK OF AVIONICS EQUIPMENT VENTILATION SYSTEM, PER AMM 21-26-00-710-001A, SYSTEM OP'S CHECKS GOOD.  THE AIRCRAFT WAS NOT GROUNDED.
